# SDR SIMA201015206

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 15,791 hours, 14,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 110049
- Part serial: 15230
- Condition: Inoperative
- Location: Cabin
- Part time: 14,071 hours, 13,179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COURTESY CHECK FOR FLIGHT 4393 MAINTENANCE FOUND THE LEFT FORWARD WING EMERGENCY LIGHT TO BE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 EMERGENCY SUPPLY BATTERY HOLDER.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
